Vol. 8, No. 5, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Subscriptions
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
On the Levi graph of point-line configurations

Jessica Hauschild, Jazmin Ortiz and Oscar Vega

Vol. 8 (2015), No. 5, 893–900
Abstract

We prove that the well-covered dimension of the Levi graph of a point-line configuration with v points, b lines, r lines incident with each point, and every line containing k points is equal to 0, whenever r > 2.

Keywords
Levi graph, maximal independent sets, configurations
Mathematical Subject Classification 2010
Primary: 05B30
Secondary: 51E05, 51E30
Milestones
Received: 4 October 2014
Revised: 28 December 2014
Accepted: 2 January 2015
Published: 28 September 2015

Communicated by Joseph A. Gallian
Authors
Jessica Hauschild
Department of Math and Physics
Kansas Wesleyan University
100 East Claflin Avenue
Salina, KS 91711-5901
United States
Jazmin Ortiz
Department of Mathematics
Harvey Mudd College
301 Platt Boulevard
Claremont, CA 91711-5901
United States
Oscar Vega
Department of Mathematics
California State University, Fresno
Peters Business Building
5245 North Backer Avenue M/S PB108
Fresno, CA 93740-8001
United States